Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Pain in bones and sleepiness - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2228 Questions

Doctor :   HI
Doctor :   How can I help you
User :   hello sir
User :   sir i have frequent pain in my bones , sleepiness, and small tumers in different parts of my body
Doctor :   ok
User :   is this some kind of cancer
Doctor :   Since when are you having it and What is the Nature of the Progress of the condition
User :   quiet loww
Doctor :   ok
User :   let me say initial stage
Doctor :   Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status: Weight and Height.
User :   i guess
User :   i am a male of 19
User :   whieght 54kg height 5.2'
User :   sorry 5.2"
Doctor :   you shall need to try and rule out the Low hemoglobin levels and then
Doctor :   if that is normal then you shall need to
Doctor :   find out the Cause for the joint and the Bone pains by the way of
Doctor :   Orthoprdic Examination
Doctor :   But
Doctor :   there is nothing like Tumor that i would suspect in your case

Doctor :   Are you Back ?
Doctor :   Dear User. Please close this browser and log in from another browser. Once you make the payment, you can chat with us online.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor